Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 116, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 12, 2022, 6:26 PM CDT for Kandiyohi County, Meeker County, Stearns County, Minnesota. It was in force for 64 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2022, 6:26 PM CDT (23:26 UTC)
- Expired
- May 12, 2022, 7:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Damage threat
- Destructive
- Hail
- 0.75 in
- Wind
- 80.0 mph
Counties Kandiyohi County, MN, Meeker County, MN, Stearns County, MN
The radar
The Minneapolis radar (KMPX), 113 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 6:55 PM CDT | TSTM WND DMG | 5 Nne Raymond, MN | LARGE AND MATURE TREE UPROOTED. |
| May 12, 6:55 PM CDT | TSTM WND DMG | Willmar, MN | TREES DOWN IN TOWN. |
| May 12, 6:55 PM CDT | TSTM WND GST 71 | Willmar, MN | |
| May 12, 6:56 PM CDT | TSTM WND DMG | 2 Ese Pennock, MN | LARGE TREE UPROOTED. |
| May 12, 6:56 PM CDT | TSTM WND DMG | 2 Ese Pennock, MN | ROOF MISSING FROM GRAIN BIN, LARGE DENT TO SIDE OF BIN ITSELF. |
| May 12, 6:57 PM CDT | TSTM WND DMG | 3 Se Pennock, MN | ONE HUGE TREE UPROOTED AND FALLEN ACROSS ROAD. SEVERAL OTHERS SNAPPED OR UPROOTED ON PROPERTY. SHEDS ALSO BLOWN AWAY. |
| May 12, 6:59 PM CDT | TSTM WND DMG | 2 Ne Blomkest, MN | *** 1 FATAL *** GRAIN BIN FELL ON AN OCCUPIED CAR, RESULTING IN A FATALITY. |
| May 12, 7:05 PM CDT | TSTM WND GST 63 | 4 Ese Belgrade, MN | MESONET STATION MN043 BELGRADE 3ESE. |
| May 12, 7:15 PM CDT | TSTM WND GST 67 | 1 Wsw Paynesville, MN | MEASURED AT PAYNESVILLE AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 5:35 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 892 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
868
WUUS53 KMPX 122326
SVRMPX
MNC067-093-145-130030-
/O.NEW.KMPX.SV.W.0116.220512T2326Z-220513T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
626 PM CDT Thu May 12 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Western Meeker County in central Minnesota...
Southwestern Stearns County in central Minnesota...
Kandiyohi County in central Minnesota...
* Until 730 PM CDT.
* At 625 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Montevideo to Sacred Heart to 8
miles north of Wabasso, moving northeast at 70 mph.
THESE ARE DESTRUCTIVE STORMS FOR WILLMAR AND PAYNESVILLE.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Severe thunderstorms will be near...
Prinsburg around 635 PM CDT.
Willmar around 650 PM CDT.
New London, Spicer and Atwater around 655 PM CDT.
Brooten, Belgrade, Grove City and Cosmos around 700 PM CDT.
Paynesville around 710 PM CDT.
Litchfield around 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage across western Minnesota. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows!
A Tornado Watch remains in effect until midnight CDT for central and
west central Minnesota.
&&
LAT...LON 4540 9451 4489 9450 4489 9525 4491 9525
4534 9513 4576 9514
TIME...MOT...LOC 2325Z 223DEG 62KT 4503 9565 4478 9537 4452 9530
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
Borghoff2 follow-up statements
417
WWUS53 KMPX 122341
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
641 PM CDT Thu May 12 2022
MNC067-093-145-130030-
/O.CON.KMPX.SV.W.0116.000000T0000Z-220513T0030Z/
Meeker MN-Stearns MN-Kandiyohi MN-
641 PM CDT Thu May 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN MEEKER...SOUTHWESTERN STEARNS AND KANDIYOHI COUNTIES...
At 640 PM CDT, severe thunderstorms were located along a line
extending from Murdock to near Prinsburg to 6 miles southwest of
Olivia, moving northeast at 70 mph.
THESE ARE DESTRUCTIVE STORMS FOR WILLMAR AND PAYNESVILLE.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
These severe storms will be near...
Willmar around 650 PM CDT.
New London, Spicer, Atwater, Brooten and Belgrade around 700 PM
CDT.
Paynesville and Grove City around 710 PM CDT.
Litchfield around 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage across western Minnesota. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
A Tornado Watch remains in effect until midnight CDT for central and
west central Minnesota.
&&
LAT...LON 4540 9451 4489 9450 4489 9525 4491 9525
4534 9513 4576 9514
TIME...MOT...LOC 2340Z 223DEG 62KT 4521 9542 4496 9514 4470 9507
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
Borghoff108
WWUS53 KMPX 130022
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
722 PM CDT Thu May 12 2022
MNC067-093-145-130030-
/O.CON.KMPX.SV.W.0116.000000T0000Z-220513T0030Z/
Meeker MN-Stearns MN-Kandiyohi MN-
722 PM CDT Thu May 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN MEEKER...SOUTHWESTERN STEARNS AND KANDIYOHI COUNTIES...
At 722 PM CDT, severe thunderstorms were located along a line
extending from 8 miles south of Sauk Centre to Paynesville to near
Grove City, moving northeast at 85 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe thunderstorms will remain over mainly rural areas of
western Meeker, southwestern Stearns and Kandiyohi Counties,
including the following locations... Willmar Airport, Spring Hill,
Blomkest, Lake Lillian, Greenwald, Green Lake, Cedar Mills,
Paynesville Airport, Litchfield Airport and Kandiyohi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows.
A Tornado Watch remains in effect until midnight CDT for central and
west central Minnesota.
&&
LAT...LON 4540 9451 4489 9450 4489 9525 4491 9525
4534 9513 4576 9514
TIME...MOT...LOC 0022Z 217DEG 73KT 4562 9501 4537 9473 4511 9466
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
BorghoffWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:32 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 12, 3:32 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 332 PM CDT Thu May 12 2022 .SHORT TERM...(This evening through Friday night) Issued at 329 PM CDT Thu May 12 2022 Key Messages: - Another round of potentially severe storms expected this evening/tonight, although they will be weakening as they head east. Storms have been ongoing all day in central Minnesota but are exiting our CWA currently. A few cells have also gone up in northern west-central Wisconsin as well which will move northeast out of the area. A noticeable warm front is moving north through southern Minnesota with 70s ahead of the front and some lower 90s behind it. As a strong trough pushes north through the Dakotas, thunderstorms are expected to break out late this afternoon in eastern South Dakota and quickly merge into a line that will rapidly move across the forecast area through midnight or so. With these initial storms in a very unstable airmass and steep mid-level lapse rates, large hail is possible but shear is not great and as the storms move east it looks like an outflow boundary will move out ahead of the storms as they move into central and eastern Minnesota and the storms should weaken. The largest threat with these storms will be damaging winds as they move east, with the biggest threat in western Minnesota with the threat lessening to the east as the outflow boundary outruns the storms. Wind Gusts will have the potential to reach 70 MPH or more in western Minnesota. The outflow boundary and weakening thunderstorms should reach the west Twin Cities metro around 9 or 10 pm, and by that point wind gusts may only be in the 40-50 MPH range. There is still a good bit of uncertainty as to how strong the storms will be as CAMs have been fairly consistent in rapidly weakening the line of storms just as they reach the vicinity of the metro. .LONG TERM...(Saturday through Thursday) Issued at 329 PM CDT Thu May 12 2022 Saturday through Wednesday - The extended will be fairly quiet with a quasi-zonal upper level flow setting up over the weekend. Temperatures will trend cooler over the weekend but remain several degrees above normal before turning closer to average next week. The most significant change will be the drier air that settles in across the region. Model guidance has dew points in the 40s and 50s, a far cry from the current Summer-like values. The EPS and GEFS bring a surge of moisture towards the end of the forecast period. This will bring our next meaningful chance for precip on Wednesday and Thursday. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1207 PM CDT Thu May 12 2022 Thunderstorms in central Minnesota will continue moving off to the northeast leaving terminals dry through the afternoon and early evening. Another strong line of thunderstorms will move into western Minnesota around 8 PM and head eastward, but as it does it will be weakening. It looks like a gust front will form and race ahead of the showers, and we will watch for this development which could bring stronger winds across the area. After the initial stronger storms pass there may be a few hours of -SHRA/-TSRA before we begin to clear out. Winds will be mainly from the east ahead of a warm front moving northward through the region, then become SE behind the front with gusts into the 20s. KMSP...Currently looks like the best chance for thunderstorms at the terminal comes around 10 pm as a weakening line of storms moves across. It is questionable how strong the storms will be at that time, but it looks like a gust front will move out ahead of the storms and may bring some gusty winds to around 40 MPH, but confidence is not great. There could be a brief break in activity after the initial storms, but then it looks like a few hours of -shra/-tsra coming in behind. /OUTLOOK FOR KMSP/ SAT...VFR. Chc PM -SHRA/MVFR. Wind SW to NW 10-15g25kts. SUN...VFR. Chc PM -SHRA/MVFR. Wind W 10-15kts. MON...VFR. Wind NW 10-15g25kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...DPH SHORT TERM...CEO LONG TERM...BPH AVIATION...CEO
Hazardous weather outlook, May 12, 4:25 PM CDT, 2 hours 1 minute before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 425 PM CDT Thu May 12 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 131500- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 425 PM CDT Thu May 12 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Strong to severe storms are likely late this afternoon through this evening, starting in southwestern Minnesota then spreading northeast across much of central and eastern Minnesota into western Wisconsin. Damaging wind gusts and large hail will be the primary threats, though a few tornadoes cannot be ruled out. Severe weather potential is highest in western and central Minnesota then diminishing going eastward. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed this evening.
In the hours before
Local storm report, May 12, 3:25 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
325 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND DMG FALCON HEIGHTS 44.99N 93.18W
05/11/2022 RAMSEY MN EMERGENCY MNGR
LAST NIGHTS STORMS CAUSED EXTENSIVE TREE
DAMAGE, WITH SEVERAL TREES (AT LEAST)
SNAPPED, AND THE LARGEST TREE ON CAMPUS
UPROOTED--A 100+ YEAR-OLD HACKBERRY WITH A
4-FOOT DIAMETER TRUNK. LOTS OF LIMB DAMAGE
TOO. THE FALCON HEIGHTS HENNEPIN WEST
MESONET SITE IS ABOUT .25 MILES FROM THE
DAMAGE AND HAD A 59 MPH GUST.
&&
CTGLocal storm report, May 12, 4:18 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
418 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL BRUCE 45.46N 91.27W
05/12/2022 M1.00 INCH RUSK WI BROADCAST MEDIA
TIME ESTIMATED BY RADAR.
&&
MKMLocal storm report, May 12, 4:24 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
424 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL WEYERHAEUSER 45.43N 91.41W
05/12/2022 E1.25 INCH RUSK WI BROADCAST MEDIA
TIME ESTIMATED BY RADAR.
&&
MKMLocal storm report, May 12, 6:01 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
601 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST CANBY 44.71N 96.27W
05/12/2022 M66 MPH YELLOW MEDICINE MN AWOS
&&
BPHLocal storm report, May 12, 6:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
615 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND GST 2 SSE MADISON 44.99N 96.18W
05/12/2022 M94 MPH LAC QUI PARLE MN AWOS
MEASURED AT MADISON AIRPORT AWOS.
&&
MKMLocal storm report, May 12, 6:25 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
625 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 4 SSE MILAN 45.07N 95.87W
05/12/2022 CHIPPEWA MN TRAINED SPOTTER
12 INCH DIAMETER TREES DOWN 5 MILES NW OF
WATSON.
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:12 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Scott, Sibley | 33 min |
| May 11, 7:12 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 63 min |
| May 11, 7:20 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 29 min |
| May 11, 7:21 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 39 min |
| May 11, 7:25 PM CDT | Special Weather Statement | MPX | Kandiyohi | 95 min |
| May 11, 7:27 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 63 min |
| May 11, 7:31 PM CDT | Tornado Warning | MPX | Carver, Scott | 44 min |
| May 11, 7:33 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin | 42 min |
| May 11, 7:35 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Wright | 55 min |
| May 11, 7:38 PM CDT | Tornado Warning | MPX | Le Sueur, Rice | 37 min |
| May 11, 7:41 PM CDT | Tornado Warning | MPX | Carver, Hennepin | 34 min |
| May 11, 7:43 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 47 min |
| May 11, 7:46 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 44 min |
| May 11, 7:58 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice, Scott | 47 min |
| May 11, 8:02 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 43 min |
| May 11, 8:03 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 42 min |
| May 11, 8:09 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault | 36 min |
| May 11, 8:09 PM CDT | Tornado Warning | MPX | Dakota | 40 min |
| May 11, 8:13 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Ramsey, Washington | 62 min |
| May 11, 8:23 PM CDT | Tornado Warning | MPX | Anoka, Hennepin, Ramsey | 25 min |
| May 11, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 63 min |
| May 11, 8:33 PM CDT | Tornado Warning | MPX | Blue Earth, Waseca | 26 min |
| May 11, 8:37 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 44 min |
| May 11, 8:40 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 65 min |
| May 11, 8:41 PM CDT | Special Weather Statement | MPX | Benton, Isanti, Morrison, Sherburne | 49 min |
| May 11, 8:46 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 44 min |
| May 11, 8:48 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 27 min |
| May 11, 8:58 PM CDT | Special Weather Statement | MPX | Anoka, Chisago, Hennepin, Ramsey, Washington | 92 min |
| May 11, 9:20 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Waseca | 25 min |
| May 11, 9:22 PM CDT | Tornado Warning | MPX | Goodhue | 38 min |
| May 11, 9:48 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 27 min |
| May 11, 10:10 PM CDT | Special Weather Statement | MPX | Steele | 35 min |
| May 11, 10:43 PM CDT | Special Weather Statement | MPX | Steele | 32 min |
| May 11, 11:00 PM CDT | Special Weather Statement | MPX | Steele | 90 min |
| May 11, 11:09 PM CDT | River Flood Warning | MPX | Redwood, Renville | 29 days |
| May 12, 2:21 AM CDT | Dense Fog Advisory | MPX | Blue Earth, Brown, Chippewa, Lac qui Parle, Nicollet, Redwood and 5 more | 4 hr |
| May 12, 4:25 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 35 min |
| May 12, 4:59 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 35 min |
| May 12, 5:25 AM CDT | Special Weather Statement | MPX | Chippewa, Swift | 35 min |
| May 12, 6:16 AM CDT | Special Weather Statement | MPX | Chippewa | 29 min |
| May 12, 6:16 AM CDT | Special Weather Statement | MPX | Stearns | 29 min |
| May 12, 6:37 AM CDT | Severe Thunderstorm Warning | MPX | Stearns | 23 min |
| May 12, 7:05 AM CDT | Special Weather Statement | MPX | Stearns | 25 min |
| May 12, 7:17 AM CDT | Special Weather Statement | MPX | Benton | 28 min |
| May 12, 7:30 AM CDT | Special Weather Statement | MPX | Stearns | 30 min |
| May 12, 7:33 AM CDT | Special Weather Statement | MPX | Stearns | 27 min |
| May 12, 7:36 AM CDT | Special Weather Statement | MPX | Chippewa | 24 min |
| May 12, 7:51 AM CDT | Special Weather Statement | MPX | Kanabec | 24 min |
| May 12, 7:54 AM CDT | Severe Thunderstorm Warning | MPX | Morrison, Stearns, Todd | 36 min |
| May 12, 8:43 AM CDT | Special Weather Statement | MPX | Pope, Todd | 32 min |
| May 12, 9:00 AM CDT | Special Weather Statement | MPX | Pope, Swift | 30 min |
| May 12, 9:24 AM CDT | Special Weather Statement | MPX | Lac qui Parle, Pope, Swift | 36 min |
| May 12, 10:01 AM CDT | Special Weather Statement | MPX | Kandiyohi, Morrison, Stearns | 29 min |
| May 12, 10:32 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs, Morrison | 43 min |
| May 12, 10:34 AM CDT | Special Weather Statement | MPX | Meeker, Stearns | 26 min |
| May 12, 10:44 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns | 46 min |
| May 12, 11:07 AM CDT | Special Weather Statement | MPX | Benton, Stearns | 83 min |
| May 12, 11:26 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison, Sherburne | 49 min |
| May 12, 11:42 AM CDT | Severe Thunderstorm Warning | MPX | Isanti, Mille Lacs, Sherburne | 33 min |
| May 12, 11:44 AM CDT | River Flood Warning | MPX | Redwood | 7 days |
| May 12, 12:12 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec, Mille Lacs, Sherburne | 33 min |
| May 12, 12:23 PM CDT | Special Weather Statement | MPX | Benton, Isanti, Kanabec, Mille Lacs, Morrison, Sherburne and 1 more | 82 min |
| May 12, 12:43 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec | 32 min |
| May 12, 5:41 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift, Yellow Medicine | 49 min |
| May 12, 6:02 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Martin, Nicollet, Redwood, Renville, Watonwan and 1 more | 58 min |
| May 12, 6:15 PM CDT | Tornado Warning | MPX | Lac qui Parle, Swift | 15 min |
| May 12, 6:16 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Pope, Stevens, Swift | 44 min |
| May 12, 6:34 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 26 min |
| May 12, 6:43 PM CDT | Tornado Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 17 min |
| May 12, 6:47 PM CDT | Tornado Warning | MPX | Kandiyohi, Renville | 13 min |
| May 12, 6:52 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Redwood, Renville, Sibley | 53 min |
| May 12, 6:58 PM CDT | Tornado Warning | MPX | Pope | 17 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.